MAUDE Adverse Event Report: MERZ NORTH AMERICA, INC RADIESSE(+) INJECTABLE IMPLANT; IMPLANT, DERMAL, FOR AESTHETIC USE

MERZ NORTH AMERICA, INC RADIESSE(+) INJECTABLE IMPLANT; IMPLANT, DERMAL, FOR AESTHETIC USE
Catalog Number 8063M0K2
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Obstruction/Occlusion (2422)
Type of Reportable Event Serious Injury
Event or Problem Description
This spontaneous report was received from a us health care professional and concerns a female patient (herself).She was injected subdermally with approximately 0.2 ml of radiesse(+) into the marionette lines area (off label use of device).Batch number was reported as a00117970 (expiry date: 06/2025).The batch record review was received and the lot number for radiesse(+) was confirmed as a00117970 (expiry date: 06/2025).A lot search in the global safety database was conducted.A 27 g needle in a retrograde linear thread fashion was used.Radiesse(+) was injected over 3 to 4 linear retrograde threads.After the radiesse(+) injection, the patient experienced a potential vascular occlusion.In the evening, on a day of the injection, the patient contacted the reporter that was wondering if on the injection area was a bruise or potential vascular occlusion.It was believed that was a bruise, however, a follow-up for the patient was suggested.At the time of this report, the reporter believed the treatment of observation to be what was needed.Monitoring and reassessing was also planned on (b)(6) 2023.The outcome of the event was unknown.
 
Additional Manufacturer Narrative
This case was assessed as reportable to the fda, as the event potential vascular occlusion (pt: vascular occlusion), was deemed to meet the serious criteria of required intervention to prevent permanent damage.The device history record for radiesse(+) injectable implant, lot number a00117970, was reviewed.A lot search was conducted on the reported lot and no other similar events were noted.No nonconformances were noted related to this lot.

Brand Name
RADIESSE(+) INJECTABLE IMPLANT
Common Device Name
IMPLANT, DERMAL, FOR AESTHETIC USE
Manufacturer (Section D)
MERZ NORTH AMERICA, INC
4133 courtney street
suite 10
franksville WI 53126
Manufacturer (Section G)
MERZ NORTH AMERICA, INC
4133 courtney street
suite 10
franksville WI 53126
Manufacturer Contact
product safety
6501 six forks rd
raleigh, NC 27615
9195828000
MDR Report Key18398568
Report Number3013840437-2023-00131
Device Sequence Number2772614
Product Code LMH
UDI-Device IdentifierM2138063M0K22
UDI-Public+M2138063M0K22/$$3250625A001179707
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P050052
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/27/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/25/2025
Device Catalogue Number8063M0K2
Device Lot NumberA00117970
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/19/2023
Initial Report FDA Received Date12/27/2023
Date Device Manufactured06/26/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CONCOMITANT DRUG NOT AVAILABLE.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale